# SDR AWXA9700710

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCEY EXIT LIGHT INOP.  REMOVED AND REPLACED M571 POWER SUPPLY, OP CHECKED GOOD ON GROUND AT THIS TIME.  STC SA3432NM
